# SDR YENA20140416083

- Difficulty date: April 21, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N663JB
- Make and model: Airbus A320-232
- Aircraft serial: 3287
- Aircraft time: 26,641 hours, 9,420 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Connector
- Condition: Failed
- Location: Pressure Switch
- Part time: 26,683 hours, 9,438 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO DEPARTURE AFTER TAKEOFF,  "B" HYD PUMP LOW PRESSURE ON ECAM, ACCOMPLISHED CHECKLIST RETURN TO AIRPORT.  ACCOMPLISHED TSM 29-12-00-814-A, FOUND BAD CONNECTOR ON BLUE PUMP PRESSURE SWITCH GIVING HYD SYS BLUE LOW PRESSURE INDICATION ON ECAM INTERMITTENTLY.  R & R BLUE HYD PRESSURE SWITCH AND CONNECTOR PLUG IAW 29-12-17.  OPS AND LEAK CHECK GOOD. VERIFIED BLUE QUANTITY IAW AMM 29-31-00.
